# SDR SWIA200719139

- Difficulty date: December 1, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 30,272 hours, 39,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BUTTSTRAP UNDER FORWARD GALLEY ATTACH TRACK, FOUND AT C-CHECK.  REPLACED BUTTSTRAP UNDER FORWARD GALLEY ATTACH POINT IAW EMB 120 SRM 51-40-02 PG 3 SECTION 3A.
